Jump to content

Search the Community

Showing results for tags 'burn out'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi everyone, I started to take AD in Jan 2019 further to what was diagnosed as a burn-out. My symptoms were mostly insomnia ahead of anything which was out of a quiet routine. For instance, planning to see a friend or planning a week end with family or friends. It was just too much and that would stress me out and impossible to go to sleep until the event would go away. Had other symptoms like some pains etc... These insomnias had started back in 2016. After putting my life on order (sold my business , sought divorce which went rather peacefully with ex-wife, and a few years of therapy which still continues) in November 2020 started to reduce escitalopram to 5mg from 10mg and that was fine, did not see much difference at all. Had ups and downs but big up from June to july 2021 still on escitalopram 5mg so from August decided to taper every other day. September I was fine so psychatrist advised to switch to 5mg every 3 days. Then september 2 stressors came up, one of which was a crush which was short-lived but nonetheless disturbing. Rollecoaster emotions for 3 weeks and then felt depressed and anxious and felt like something I had not experienced before. Had to end the relationship. Would be curious on what you guys think and whether this is withdrawal symptoms or too much emotions causing these depressing and anxiety symptoms? I am back not to escitalopram 5mg every other day and might increase more before tapering but much slower. Also I still feel emotionally sensitive and still experience insomnia ahead of some event when there is some kind of commitment. I think burn out is very long to overcome and even though I feel my body has recovered somewhat, I am still very vulnerable to emotions. I can still afford not to work (since nov 2020) and rest more but tend to want to do new things everytime I feel better which bottom line is not helping as impairing the healing. Thank you for reading and your thoughts are welcome!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy